# SDR COMA0470045

- Difficulty date: May 31, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 3,762 hours, 2,895 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2780 SLATS FAIL CAUTION MESSAGE.  RESET THE SECUS, SYSTEM TEST SATISFACTORY.
